Hemarthrosis can occur in patients with a predisposition to hemorrhage, such as hemophiliacs or patients on anticoagulation therapy. If hemarthrosis recurs after supportive treatment, however, other etiologies such as anatomical abnormalities should be considered. Spontaneous articular pseudoaneurysm associated with anticoagulation treatment has not been reported previously. We describe a patient on anticoagulation therapy with bilateral hemarthrosis due to pseudoaneurysms. After failing to respond to the correction of over-anticoagulation, magnetic resonance imaging led to the diagnosis of articular pseudoaneurysm. The patient was treated successfully by transarterial embolization.
Another rare case of bilateral hemarthrosis - a case admitted at the Family hospital in Mumbai India was shifted to the United states in a Commercial flight - Business class with a competent medical escort. The flight flew from Mumbai to Singapore and then to San Francisco.